Psycho-Babble Psychology Thread 256109

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Lamictal side effects

Posted by Seneca on September 1, 2003, at 12:51:32

I have been prescribed lamictal for bipolar. It makes me very, very nauseous. It also makes me a little more paranoid than usual. Has anyone experienced this or found a drug that they think works better than lamictal?

If I understand the meds correctly there are only three possible families of drugs available to manics. I may be wrong but they seem to be lithium based drugs, valproate drugs, and the last family is actually a combination of antipsychotics and antidepressants.

Can anyone give me some insight? Thanks

 

Redirect: Lamictal side effects? (nm)

Posted by galkeepinon on September 1, 2003, at 15:13:58

In reply to Lamictal side effects, posted by Seneca on September 1, 2003, at 12:51:32

 

Re: Redirect: Lamictal side effects? galkeepinon

Posted by galkeepinon on September 2, 2003, at 21:24:40

In reply to Redirect: Lamictal side effects? (nm), posted by galkeepinon on September 1, 2003, at 15:13:58

I just wanted to say that I apologize for posting 'redirect?'~since the post talked mainly about a medication and feelings about that medication, looking for feedback, etc., I thought it would get more responses over at PsychoBabble.
I was just trying to help:-)

 

Re: Lamictal side effects Seneca

Posted by galkeepinon on September 2, 2003, at 21:31:21

In reply to Lamictal side effects, posted by Seneca on September 1, 2003, at 12:51:32

Hi Seneca, I'm taking Lamictal right now. I really like the medication. It made me nauseas in the beginning and I am still increasing my dosages per my psychiatrist's orders and I still get a little nauseas at times.
I believe Lithium, Tegretol, Depakote, and Lamictal are the most common meds used for bipolars.
Someone else may have more insight for ya:-)
Good luck!


> I have been prescribed lamictal for bipolar. It makes me very, very nauseous. It also makes me a little more paranoid than usual. Has anyone experienced this or found a drug that they think works better than lamictal?
>
> If I understand the meds correctly there are only three possible families of drugs available to manics. I may be wrong but they seem to be lithium based drugs, valproate drugs, and the last family is actually a combination of antipsychotics and antidepressants.
>
> Can anyone give me some insight? Thanks

 

Redirect: Lamictal side effects

Posted by Dr. Bob on September 3, 2003, at 1:07:54

In reply to Re: Redirect: Lamictal side effects? galkeepinon, posted by galkeepinon on September 2, 2003, at 21:24:40

> I just wanted to say that I apologize for posting 'redirect?'~since the post talked mainly about a medication and feelings about that medication, looking for feedback, etc., I thought it would get more responses over at PsychoBabble.
> I was just trying to help:-)

Thanks for helping. I agree that it makes sense to redirect this. Here's a link:

http://www.dr-bob.org/babble/20030902/msgs/256535.html

Bob


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.